Citation:
J. H. Bernstein, D. A. Leites, “State density of self-adjoint elliptic operators with stochastic coefficients”, Funktsional. Anal. i Prilozhen., 11:3 (1977), 70–71; Funct. Anal. Appl., 11:3 (1977), 219–221
\Bibitem{BerLei77}
\by J.~H.~Bernstein, D.~A.~Leites
\paper State density of self-adjoint elliptic operators with stochastic coefficients
\jour Funktsional. Anal. i Prilozhen.
\yr 1977
\vol 11
\issue 3
\pages 70--71
\mathnet{http://mi.mathnet.ru/faa2088}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=455008}
\zmath{https://zbmath.org/?q=an:0364.58005}
\transl
\jour Funct. Anal. Appl.
\yr 1977
\vol 11
\issue 3
\pages 219--221
\crossref{https://doi.org/10.1007/BF01079468}
Linking options:
https://www.mathnet.ru/eng/faa2088
https://www.mathnet.ru/eng/faa/v11/i3/p70
This publication is cited in the following 16 articles:
Seyed Faroogh Moosavian, Yehao Zhou, “On the existence of heterotic-string and type-II-superstring field theory vertices”, Journal of Geometry and Physics, 205 (2024), 105307
Jan Vysoký, “Global theory of graded manifolds”, Rev. Math. Phys., 34:10 (2022)
Kowshik Bettadapura, Hai Lin, “Boundary contributions to three loop superstring amplitudes”, Journal of Mathematical Physics, 62:4 (2021)
Matthias R. Gaberdiel, Stefan Hohenegger, “Manifestly supersymmetric RG flows”, J. High Energ. Phys., 2010:2 (2010)
O.A. SÁnchez-Valenzuela, C. Victoria-Monge, “Universal homogeneous derivations of graded ϵ-commutative algebras”, Communications in Algebra, 28:8 (2000), 3643
Vladimir G. Pestov, “Analysis on superspace: an overview”, Bull. Austral. Math. Soc., 50:1 (1994), 135
V. N. Shander, “Orientations of supermanifolds”, Funct. Anal. Appl., 22:1 (1988), 80–82
F. F. Voronov, A. V. Zorich, “Integration on vector bundles”, Funct. Anal. Appl., 22:2 (1988), 94–103
A. V. Zorich, “Integration of pseudodifferential forms and inversion of Radon-type integral transformations”, Russian Math. Surveys, 42:4 (1987), 151–152
F. F. Voronov, A. V. Zorich, “Integral transformations of pseudodifferential forms”, Russian Math. Surveys, 41:6 (1986), 221–222
I. M. Gel'fand, V. V. Minakhin, V. N. Shander, “Integration on supermanifolds and Radon supertransformations”, Funct. Anal. Appl., 20:4 (1986), 310–312
M. A. Baranov, A. S. Schwarz, “Cohomology of supermanifolds”, Funct. Anal. Appl., 18:3 (1984), 236–238
G. S. Shmelev, “Invariant operators on a symplectic supermanifold”, Math. USSR-Sb., 48:2 (1984), 521–533
A. V. Gaiduk, H. M. Khudaverdian, A. S. Schwarz, “Integration over surfaces in superspace”, Theoret. and Math. Phys., 52:3 (1982), 862–868
D. A. Leites, “Irreducible representations of Lie superalgebras of vector fields and invariant differential operators”, Funct. Anal. Appl., 16:1 (1982), 62–64
V. N. Shander, “Vector fields and differential equations on supermanifolds”, Funct. Anal. Appl., 14:2 (1980), 160–162